RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 12, Pages 27–32 (Mi ivm1339)  

This article is cited in 3 scientific papers (total in 3 papers)

On the stability of the vector Boolean problem of minimizing absolute deviations of linear functions from zero

E. Gurevsky, V. A. Emelichev

Belarusian State University

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:11, 24–29

Bibliographic databases:
UDC: 519.854
Received: 23.02.2006

Citation: E. Gurevsky, V. A. Emelichev, “On the stability of the vector Boolean problem of minimizing absolute deviations of linear functions from zero”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 12, 27–32; Russian Math. (Iz. VUZ), 50:11 (2006), 24–29

Citation in format AMSBIB
\Bibitem{GurEme06}
\by E.~Gurevsky, V.~A.~Emelichev
\paper On the stability of the vector Boolean problem of minimizing absolute deviations of linear functions from zero
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 12
\pages 27--32
\mathnet{http://mi.mathnet.ru/ivm1339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335569}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 11
\pages 24--29


Linking options:
  • http://mi.mathnet.ru/eng/ivm1339
  • http://mi.mathnet.ru/eng/ivm/y2006/i12/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vodennikov, V. A. Emelichev, K. G. Kuzmin, “Ob odnom tipe ustoichivosti vektornoi kombinatornoi zadachi razmescheniya”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 14:2 (2007), 32–40  mathnet  zmath
    2. Emelichev V.A., Gurevsky E.E., Kuzmin K.G., “On stability of some lexicographic integer optimization problem”, Control Cybernet., 39:3 (2010), 811–826  mathscinet  zmath  isi  elib
    3. V. A. Emelichev, V. V. Korotkov, “On stability of a vector Boolean investment problem with Wald's criteria”, Discrete Math. Appl., 22:4 (2012), 367–381  mathnet  crossref  crossref  mathscinet  elib  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:192
    Full text:52
    References:26
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020